X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1567) 1567
Publication (148) 148
Newspaper Article (102) 102
Conference Proceeding (96) 96
Book Chapter (30) 30
Dissertation (15) 15
Book / eBook (8) 8
Magazine Article (6) 6
Trade Publication Article (5) 5
Paper (4) 4
Report (4) 4
Government Document (3) 3
Data Set (2) 2
Web Resource (2) 2
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (759) 759
multiplication (712) 712
mathematics, applied (372) 372
operators (248) 248
mathematical analysis (237) 237
multiplication & division (235) 235
algebra (223) 223
algorithms (219) 219
multiplication operator (215) 215
analysis (204) 204
multiplication operators (196) 196
mathematics, general (137) 137
computer science (106) 106
mathematical models (103) 103
engineering, electrical & electronic (97) 97
studies (93) 93
computer science, theory & methods (87) 87
research (83) 83
optimization (72) 72
polynomials (70) 70
computation (68) 68
multipliers (68) 68
matrix multiplication (63) 63
operator theory (63) 63
computer simulation (57) 57
mathematical functions (56) 56
arithmetic (55) 55
article subject (54) 54
methods (51) 51
engineering (49) 49
usage (49) 49
applications of mathematics (47) 47
composition operator (45) 45
physics (45) 45
physics, mathematical (45) 45
applied mathematics (43) 43
equations (43) 43
humans (43) 43
index medicus (43) 43
spaces (43) 43
bergman space (42) 42
matrices (42) 42
approximation (41) 41
algorithm (40) 40
representations (40) 40
inventors (39) 39
matrix methods (39) 39
mathematics education (38) 38
computer science, information systems (37) 37
signal processing (37) 37
complexity (36) 36
computer science, hardware & architecture (36) 36
functional analysis (36) 36
division (34) 34
field programmable gate arrays (34) 34
hardware (34) 34
mathematics - functional analysis (34) 34
numerical analysis (34) 34
banach space (33) 33
convolution (33) 33
theorems (33) 33
cryptography (32) 32
number theory (32) 32
47b38 (31) 31
commutant (31) 31
fourier analysis (31) 31
geometry (31) 31
mathematical theorems (31) 31
analytic functions (30) 30
artificial intelligence (30) 30
bergman spaces (30) 30
design (30) 30
h-infinity (30) 30
hardy space (30) 30
mathematics instruction (30) 30
theoretical, mathematical and computational physics (30) 30
unit ball (30) 30
patents (29) 29
computer science, artificial intelligence (28) 28
conditional expectation (28) 28
differential equations (28) 28
fourier transforms (28) 28
mechanics (28) 28
numbers (28) 28
computer science, software engineering (27) 27
construction (27) 27
decomposition (27) 27
factorization (27) 27
hilbert space (27) 27
images (27) 27
psychology, experimental (27) 27
tensors (27) 27
complex multiplication (26) 26
mathematical research (26) 26
models (26) 26
subtraction (26) 26
adult (25) 25
circuits and systems (25) 25
mathematical concepts (25) 25
addition (24) 24
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (8) 8
Online Resources - Online (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Gerstein Science - Stacks (1) 1
Mathematical Sciences - Missing (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UTL at Downsview - May be requested (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1783) 1783
Japanese (15) 15
French (10) 10
Chinese (5) 5
German (4) 4
Russian (2) 2
Croatian (1) 1
Korean (1) 1
Latvian (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Studia Mathematica, ISSN 0039-3223, 2019, Volume 244, pp. 309 - 319
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2019, Volume 475, Issue 1, pp. 628 - 640
Let A be a prime unital C⁎-algebra, X a countably generated Hillbert A-module, B(X) the C⁎-algebra of adjointable operators on X and K(X) the C⁎-algebra of... 
Hilbert [formula omitted]-module | Elementary operator | Prime [formula omitted]-algebra | Multiplication operator | MATHEMATICS | WEAK COMPACTNESS | MATHEMATICS, APPLIED | Prime C-algebra | Hilbert C-module
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 3/2017, Volume 87, Issue 3, pp. 435 - 460
Given $$\alpha \in (0,2]$$ α ∈ ( 0 , 2 ] , the $$C^*$$ C ∗ -algebra $${{\mathfrak {A}}}_{\mathbb {K}_\alpha ,n,m}$$ A K α , n , m generated by the identity... 
47L30 | Secondary 47G10 | Analysis | Sector | Invertibility | Primary 47L15 | Mathematics | C^$$ C ∗ -algebra | Poly-Bergman and anti-poly-Bergman projections | Symbol calculus | algebra | MULTIPLICATION | SPACES | SINGULAR INTEGRAL-OPERATORS | PIECEWISE CONTINUOUS-FUNCTIONS | MATHEMATICS | SYMBOLS | PROJECTIONS | DOMAINS | C-algebra | CONTINUOUS COEFFICIENTS | Algebra
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2019, Volume 480, Issue 1, p. 123368
Let F be a Banach space of continuous functions over a connected locally compact space X. We present several sufficient conditions on F guaranteeing that the... 
Multiplication operators | Surjective isometries | Function spaces | Birkhoff orthogonality | Nearly strictly convex spaces | SPACE | MATHEMATICS | WEIGHTED COMPOSITION OPERATORS | MATHEMATICS, APPLIED | Surjective isometrics | UNITARY | Mathematics - Functional Analysis
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 1/2019, Volume 113, Issue 1, pp. 225 - 232
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2019, Volume 475, Issue 1, pp. 874 - 894
Boundedness and compactness properties of multiplication operators on quantum (non-commutative) function spaces are investigated. For endomorphic... 
Orlicz space | Non-commutative | Bounded | Compact | Multiplication operator | Semi-finite | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/2019, Volume 91, Issue 3, pp. 1 - 25
Let G be an amenable discrete group of orientation-preserving piecewise smooth homeomorphisms $$g:\mathbb {T}\rightarrow \mathbb {T}$$ g:T→T , with finite sets... 
Shift | Amenable group | Invertibility | Mathematics | Functional operator | C^$$ C ∗ -algebra | Secondary 47B33 | Piecewise quasicontinuous function | 47B38 | 47C15 | 47L40 | Analysis | Primary 39B32 | MATHEMATICS | SET | SINGULAR INTEGRAL-OPERATORS | C-algebra
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 2, pp. 1100 - 1114
Čučković and Paudyal characterized the lattice of invariant subspaces of the operator T in the Hardy–Hilbert space H2(D), where they studied the special case... 
Shift operator | Multiplication operator | Volterra operator | Hardy space
Journal Article
Computational Mathematics and Mathematical Physics, ISSN 0965-5425, 12/2017, Volume 57, Issue 12, pp. 1887 - 1898
Journal Article
IEEE Transactions on Image Processing, ISSN 1057-7149, 02/2017, Volume 26, Issue 2, pp. 994 - 1003
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2016, Volume 144, Issue 6, pp. 2495 - 2501
. Our results generalize the related results of Synnatzschke and Wickstead, respectively.]]> 
Riesz space | Two-sided multiplication operator | Banach lattice | Regular operator | MATHEMATICS | two-sided multiplication operator | MATHEMATICS, APPLIED | Banach latticed
Journal Article
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, ISSN 0304-9914, 03/2019, Volume 56, Issue 2, pp. 523 - 537
We estimate the essential norms of Volterra-type integral operators V-g and I-g, and multiplication operators M-g with holomorphic symbols g on a large class... 
generalized Fock spaces | MATHEMATICS | essential norm | WEIGHTED COMPOSITION OPERATORS | MATHEMATICS, APPLIED | composition operator | multiplication operator | SPACES | VOLTERRA-TYPE | Volterra-type integral operator
Journal Article
Journal of Operator Theory, ISSN 0379-4024, 2016, Volume 75, Issue 2, pp. 289 - 298
Let R be a rational function of degree at least two, let J(R) be the Julia set of R and let mu(L) be the Lyubich measure of R. We study the C*-algebra MCR... 
Complex dynamical system | Frobenius-Perron operator | Multiplication operator | C-algebra | Composition operator | MATHEMATICS | TOEPLITZ | multiplication operator | DYNAMICAL-SYSTEMS | complex dynamical system | FINITE BLASCHKE PRODUCTS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 10/2015, Volume 268, pp. 966 - 977
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 02/2019, Volume 13, Issue 1, pp. 151 - 192
For any simply connected domain UC with a piecewise Dini-smooth boundary U which admits Dini-smooth corners of openings lying in (0,2], the C-algebra... 
Dini-smooth corner | algebra | Bergman and anti-Bergman projections | Piecewise continuous function | Fredholm symbol calculus | Fredholmness | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLICATION | PROJECTIONS | C-algebra | Algebra
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 09/2016, Volume 299, pp. 41 - 65
Recently, Drygaś generalized nullnorms and t-operators and introduced semi-t-operators by eliminating commutativity from the axioms of t-operators.... 
Distributivity condition | Semi-t-operator | Fuzzy connectives and aggregation operators | Functional equations | Uninorm | Semi-T-operator | MATHEMATICS, APPLIED | MULTIPLICATION | STATISTICS & PROBABILITY | COMPUTER SCIENCE, THEORY & METHODS | Norms | Fuzzy set theory | Axioms | Mathematical analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2018, Volume 467, Issue 2, pp. 1038 - 1065
In this paper, we consider the Cesàro-mean operator Γ acting on some Banach spaces of measurable functions on (0,1), as well as its discrete version on some... 
Compact operator | Cesàro spaces | Cesàro operator | Müntz spaces | Essential norm | Multiplication operator
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 10/2019, Volume 292, Issue 10, pp. 2203 - 2211
Let BX be a bounded symmetric domain realized as the open unit ball of a finite dimensional JB*‐triple X. In this paper, we characterize the bounded weighted... 
composition operator | bounded symmetric domain | 32M15 | α‐Bloch mapping | JB‐triple | 32A18 | WEIGHTED COMPOSITION OPERATORS | LINEARLY INVARIANT FAMILIES | DISTORTION-THEOREMS | H-INFINITY | JB-triple | UNIT BALL | MATHEMATICS | BOUNDED SYMMETRIC DOMAINS | NORM | HOLOMORPHIC MAPPINGS | alpha-Bloch mapping
Journal Article
Information Sciences, ISSN 0020-0255, 2007, Volume 177, Issue 14, pp. 2906 - 2924
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 02/2018, Volume 332, pp. 56 - 73
In this study, we consider the functional equation of modularity in a special class of aggregation operators with an absorbing element. First, we focus on the... 
Aggregation operation | 2-Uninorm | Dual aggregation operation | Modularity equation | Nullnorm | Uninorm | MATHEMATICS, APPLIED | MULTIPLICATION | PROPERTY | EQUATIONS | STATISTICS & PROBABILITY | DISTRIBUTIVITY | UNINORMS | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.